Functional topology and abstract variational theory (1938)


Morse, Marston
Mémorial des sciences mathématiques, Tome 92 (1938) 84 p URL stable : http://www.numdam.org/item?id=MSM_1938__92__1_0

Bibliographie

Alexandroff (P.) and Hopf (H.). _ 1. Topologie (Berlin, 1935; Julius Springer, éditeur). Zbl 0013.07904

Birkhoff (G. D.). _ 1. Dynamical Systems (American Mathematical Society Colloqium Publications, New-York, t. 9, 1927). JFM 53.0732.01

Birkhoff (G. D.) _ 2. Une généralisation à n dimensions du dernier théorème de Géométrie de Poincaré (C. R. Acad. Sc., t. 192, 1931, p . 196-198). JFM 57.0729.03

Cairns (S. S.). _ 1. Normal coordinates for extremals transversal to a manifold (American Journal of Mathematics, t. 60, 1938). JFM 64.0506.01 | Zbl 0019.04503

Carathéodory (C.). _ 1. Variationsrechnung und partielle Differentialgleichungen ersler Ordnung (Leipzig und Berlin, 1935; B. C. Teubner, éditeur). JFM 61.0547.01 | Zbl 0070.31601

Fréchet (M.). _ 1. Sur quelques points du calcul fonctionnel (Rendiconti del Circolo di Palermo, t. 22, 1905, p. 1-74). JFM 37.0348.02

Fréchet (M.) _ 2. Sur une représentation paramétrique intrinsèque de la courbe continue la plus générale (Journ. de Math., 9e série, t. 4, 1925, p . 281-297). JFM 51.0537.02

Hadamard (J.). _ 1. Leçons sur le calcul des variations. I. (Paris, 1910; A. Hermann et Fils, éditeurs). JFM 41.0432.02

Hausdorff (F.). _ 1. Mengenlehre (Leipzig, 1927; Walter de Gruyter, éditeur). JFM 53.0169.01

Kiang (Tsai-Han). _ 1. On the critical points of non degenerate Newtonian. potentials (American Journal of Mathematics, t. 54, 1932, p . 92-109). JFM 58.0500.02 | Zbl 0003.34602

Kiang (Tsai-Han). _ 2. On the existence of critical points of Green's functions for three-dimensional regions (American Journal of Mathematics, t. 54, 1932, p . 657-666). JFM 58.0500.03 | Zbl 0006.01604

Kiang (Tsai-Han). _ 3. Critical points of harmonic functions and Green's functions in plane regions (Science Quarterly of the National University of Peking, t. 3, p. 113-123).

Kronecker (L.). _ 1. Über die Charakteristik von Funktionen-Systemen, Werke II, p . 71-82. JFM 10.0054.02

Lefschetz (S.). _ 1. Topology (American Mathematical Society Colloqium Publications, New-York, t. 12, 1930). JFM 56.0491.08

Lefschetz (S.). _ 2. Chain-deformations in topology (Duke Mathematical Journal, t. 1, 1935, p . 1-18). JFM 61.1363.01 | Zbl 0011.18002

Lefschetz (S.). _ 3. On critical sets (Duke Mathematical Journal, t. 1, 1935, p . 392-412). JFM 61.1363.02 | Zbl 0012.35901

Lusternik (L.) and Schnirelmann (L.). _ 1. Méthodes topologiques dans les problèmes variationnels (Paris, 1934; Hermann, éditeur). JFM 60.1228.04 | Zbl 0011.02803

Menger (K.). _ 1. Untersuchungen über allgemeine Metrik (Mathematische Annalen, t. 100, 1928, p. 75-163). JFM 54.0622.02

Menger (K.). _ 2. Untersuchungen über allgemeine Metrik (Mathematische Annalen, t. 103, 1930, p. 466-501). JFM 56.0508.04

Menger (K.). _ 3. Metrische Geometrie und Variationsrechrung (Fundamenta Mathematicae, t. 25, 1936, p. 441-458). JFM 61.0548.01 | Zbl 0012.26002

Menger (K.). _ 4. Metric methods in calculus of variations (Proceedings of the National Academy of Sciences, t. 23, 1937, p. 244-250). JFM 63.0477.06 | Zbl 0016.26002

Morse (M.). _ 1. Relations between the critical points of a real function of independent variables (Transactions of the American Mathematical Society, t. 27, 1925, p. 345-396). JFM 51.0451.01

Morse (M.). _ 2. The foundations of the calculus of variations in the large in m-space (first paper) (Transactions of the American Mathematical Society, t. 31, 1929, p. 379-404). JFM 55.0906.02

Morse (M.). _ 3. Closed extremals (Proceedinsis of the National Academy of Sciences, t. 15, 1929, p. 856-859). JFM 55.0907.01

Morse (M.). _ 4. (With van SCHAACK, G. B.). _ The critical point theory under general boundary conditions (Annals of Mathematics, t. 35, 1934, p. 545-571 ). JFM 60.0533.01

Morse (M.). _ 5. The calculus of variations in the large (American Mathematical Society Colloqium Publications, New-York, t. 18, 1934). Zbl 0011.02802

Morse (M.). _ 6. A special parameterization of curves (Bulletin of the American Mathematical Society, t. 42, 1936, p. 915-922). JFM 62.0808.02 | Zbl 0015.41704

Morse (M.). _ 7. Functional topology and abstract variational theory (Annals of Mathematics, t. 38, 1937, p. 386-449). JFM 63.0478.01 | Zbl 0017.17203

Morse (M.). _ 8. New proof of the index theorem in variational theory (The Duke Mathematical Journal, t. 4, 1938, p. 231). JFM 64.0501.02 | Zbl 0019.12402

Poincaré (H.). _ 1. Sur les courbes définies par les équations différentielles (Journ. de Math., 3e série, t. 7-8, 1881-1882, et 4e série, t. 1-2, 1885-1886) . JFM 17.0680.01

Seifert (H.) and Threlfall (W.). _ 1. Lehrbuch der Topologie (Leipzig, 1934; B. G. Teubner, éditeur). JFM 60.0496.05 | Zbl 0009.08601

Tonelli (L.). _ 1. Fondamenti di calcolo delle variazioni I and II (Bologna, 1921 et 1923; Nicola Zanichelli, éditeur). JFM 50.0340.03

Vietoris (L.). _ 1. Ueber den höheren Zusammenhang kompakter Räume und eine Klasse von Zusammenhangstreuen Abbildungen (Mathematische Annalen, t. 97, 1927, p. 454-472) JFM 53.0552.01

Waerden (Van Der, B. L.). _ 1. Moderne Algebra I. (Berlin, 1930; Julius Springer, éditeur).

Whitney (H.). _ 1. Regular families of curves (Proceedings of the National Academy of Sciences, t. 18, 1932, p. 275-278 et 340-342). JFM 58.0633.02 | Zbl 0004.07503

Whitney (H.). _ 2. Regular families of curves (Annals of Mathematics, t. 34, 1933, p. 244-270). JFM 59.1256.04